About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 861948, 6 pages
http://dx.doi.org/10.1155/2013/861948
Research Article

Inequalities Similar to Hilbert's Inequality

Department of Mathematics, China Jiliang University, Hangzhou 310018, China

Received 23 June 2013; Accepted 4 August 2013

Academic Editor: Wenchang Sun

Copyright © 2013 Chang-Jian Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the present paper, we establish some new inequalities similar to Hilbert’s type inequalities. Our results provide some new estimates to these types of inequalities.